MathSciNet Relay Station
MathSciNet bibliographic data
MR924778 (89b:03053) 03C30 (20B22 20E18)
Hickin, Kenneth Some applications of tree-limits to groups. I. Trans. Amer. Math. Soc. 305 (1988), no. 2, 797–839.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement